# SDR UALA2013052103511

- Difficulty date: May 17, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 87,989 hours, 14,099 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fairing
- Condition: Missing
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LOOKING AFT FROM ENGINE 5 O'CLOCK POSITION COMPRESSOR INTERMEDIATE CASE FAIRING RT SIDE PANEL SECTION MISSING. REPAIRED PER AMM 72-34-05. REPLACED MISSING FAIRING.
